Title: Perturbation analysis of inhomogeneous finite markov chains
Authors: Heidergott, Bernd
Leahu, Haralambie
Löpker, Andreas 
Pflug, Georg
Language: en
Issue Date: 2016
Publisher: Cambridge Univ. Press
Document Type: Article
Source: Enthalten in: Advances in applied probability / Applied Probability Trust. - Cambridge : Cambridge University Press, 1969- ; ZDB-ID: 160005-9 . - Bd. 48.2016, 1, Seite 255-273
Journal / Series / Working Paper (HSU): Advances in applied probability 
Volume: 48
Volume: 48
Issue: 1
Page Start: 255
Page End: 273
Publisher Place: Cambridge
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=101370648X
Appears in Collections:2016

Show full item record

CORE Recommender

Google ScholarTM

Check


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.